# SDR UPS05845384

- Difficulty date: August 12, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: L1-Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L1 DOOR LWR AFT CORNER JAMB INSIDE WEB CRACKED 2 INCHES LONG.  REMOVED DOOR JAMB AND WEB CUT OUT DAMAGED AREA IAW DWG 5597646, FABRICATED DOUBLER AND SPLICE AND INSTALLED REPAIR PARTS IAW DWG 5597646.
